Access count of this item: 148

Files in This Item:
File Description SizeFormat 
0515-04.pdf800.63 kBAdobe PDFView/Open
Title: Adjunction of Semifunctors : Categorical Structures in Non-extensional Lambda Calculus(Lambda Calculus and Computer Science Theory)
Authors: Hayashi, Susumu
Issue Date: Mar-1984
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 515
Start page: 89
End page: 98
Appears in Collections:Lambda Calculus and Computer Science Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.